随机截口定理和随机变分不等式  

Random Section Theorem and Randow Variational Inequalities

在线阅读下载全文

作  者:张志明[1] 

机构地区:[1]云南师范大学数学系,云南昆明650092

出  处:《云南师范大学学报(自然科学版)》1999年第6期15-18,共4页Journal of Yunnan Normal University:Natural Sciences Edition

摘  要:本文首先给出了Ky Fan 截口定理的随机化形式,然后利用它得到了随机变分不等式解的存在性定理及随机化的Ky Fan 极大极小原理。这些定理改进和推广了[3]中相应结果。This paper firstly studies a random form Ky Fan secion theorem ,and next, by using this tool the existence of measurable solution of an random variational inequlaity and random minimax theorem are obtained. Our results improved and generalized corresponding results in [3].

关 键 词:变分不等式 极大极小原理 随机截口定理  

分 类 号:O176[理学—数学] O211.6[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象